Hepatologists in Palghar & nearby areas in Mumbai, 1 Results

Dr. Vedant Karvir's profile picture

Dr. Vedant Karvir

14 years of experience

FACG (USA), DM - Gastroenterology, MBBS

Pediatric Gastro-Hepatologist

Hepatologist

Gastroenterology-Hepatologist

  • International Fellow of American College of Gastroenterologist in 2016.
  • Fellow in Gastroenterology at KEM Hospital.
  • Member of Indian Society of Gastroenterology.
view
Questions & Answers on "Hepatology" (23)
Contrast Enhanced Computed Tomography of the whole abdomen showing moderate hypatomegaly with coarse attentuation, edematous GB mild dilated portal vein,splenomegaly,diverticulituis in sigmoid colon. Crystitis. My brother suresh kumar's report has been admitted in Maharaja Agrasain Hospital, Punjabi Bagh and the doctor has recommended us for a second opinion. Kindly advise / suggest next course of action if possible.

Male | 44

WhatsApp the report to me
Dr. Pallab Haldar's profile picture

Dr. Pallab Haldar

I am 50years.i am dialysis patient.now my HCV report is positive.now I'm very weak, can't stand properly.what i eat then vomit after few minutes.my RNA titre report will get next Wednesday. Now what should i do?pressure is always fluctuating.i follow nephrologist prescription and take the medicines but now i become very incapable to do anything. Please suggest me.hepatologist of sskm suggested 1st collect the hepatitis c reports then visit him.

Male | 50

Do exactly what your doctor said 
Dr. Pallab Haldar's profile picture

Dr. Pallab Haldar

I am having a high bilirubin 1.62, and this is the 2nd time. Last year at this same time I had it. And due to this I can't eat properly, and I feel vomiting as soon as I take a sip of water after eating. It's already been 15 days. It's making my appetite low, I feel low. I eat very less now, and in that too It's feel like my stomach is tight and blown up. Pls help me🙏

Male | 19.5

Based on the complaints and elevated bilirubin levels you seem to be suffering from a type of liver disorder, a condition wherein excess accumulation of bilirubin (a brown yellow coloured compound formed in breaking down of red blood cells) occurs. With loss of appetite, vomiting, stomach tightness and bloating; fever, extreme fatigue and abdominal pain can also be seen in liver diseases.

• There are multiple causes for development of liver dysfunction such as infection, autoimmune liver diseases like cholangitis, Wilson’s disease, cancer, alcoholic liver (due to alcohol abuse) and non-alcoholic (due to excessive consumption of fats) and drug induced.

• When using a medicine that is known to have the potential to cause liver damage, your doctor may recommend you to have blood tests done on a routine basis after starting the medication so that any signs of liver damage may be recognised before symptoms develop.

• Common medications that can cause damage to the liver include Paracetamol, Statins – drugs for lowering cholesterol levels and certain herbs.

• Other liver function parameters such as AST(aspartate aminotransferase), ALT(alanine transaminase), ALP(alkaline phosphatase) and GGT(gamma-glutamyl transpeptidase) bilirubin are required to be evaluated and additional to this for determining the exact cause of dysfunction especially to confirm presence of jaundice; urinalysis, CT (for distinguishing between biliary obstruction and liver disease including cancer) and liver biopsy (for ruling out concern about possible liver cancer) needs to performed.

• The treatment is based on the underlying cause and damage levels and can range from dietary changes, medications such as antibiotics, sedatives, etc to liver transplants.

• Consult hepatologist near you for further assessment and treatment.

Dr. Sayalee Karve's profile picture

Dr. Sayalee Karve

View More Questions

Assistance, Over Call